Naturally reductive homogeneous space $R^4-(0)$
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 281-285
Joon Sik Park
Pusan University of Foreign Studies
Keywords : Integrable almost complex structure, naturally reductive homogeneous space
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd